# SDR USAA2015022400003

- Difficulty date: February 23, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 45,058 hours, 16,853 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE277001
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS PANEL CAUTION LIGHT ON.  FOUND DOOR L2 ASSIST PRESS LOW.  SERVICED DOOR L2 ASSIST CYLINDER IAW AMM 52-22-00-614-002.
